| Model Number |
M00510870 |
| Medical Device Problem Codes |
Premature Activation (1484); Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: device code a150103 captures the reportable event of tip premature deployment.
Event or Problem Description
It was reported to boston scientific corporation that a trapezoid rx was used in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2024.During the procedure, the basket tip broke off while attempting to crush the stone.The tip was visualized in the duodenum.There were no patient complications reported as a result of this event.